# SDR SWAA2022022470556

- Difficulty date: October 27, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT; AFT CORNER SCUFF PLATE CRACKED AT FWD EDGE. / WELD REPAIR ACCOMPLISHED ON AFT CARGO SCUFF PLATE (AFT PLATE) ON BACKSHOP W/O 38528-1600-0001 IAW SWA EA 1-A53-2076 REV 11
